# SDR 2005UALA00191

- Difficulty date: February 25, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N581UA
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 39,540 hours, 13,677 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGE AT STA 600-660 STR 16L.  CONSTANT THICKNESS SKIN WAS SPLICED INTO THE SKIN PANEL USING DOUBLER STRAPS AND TRIPLERS.
